# SDR CALA2024100802606

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 58,577 hours, 18,693 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114V1802
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GAP PANEL LH WING. DOT 46-23. THE GAP PANEL WAS REPAIRED AND REINSTALLED IAW B757 SRM 57-41-01 2R-3 REPAIR 3 AND AMM B757 26-18-01-424-032 AND SRM B757 51-40-0 2-0G-0.
